Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two theorems on Galois cohomology


Author: Michael Rosen
Journal: Proc. Amer. Math. Soc. 17 (1966), 1183-1185
MSC: Primary 12.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0202708-X
MathSciNet review: 0202708
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Class field theory, Nagoya University, Japan, 1953-1954. MR 0067157 (16:678d)
  • [2] H. Yokoi, On the Galois cohomology group of the ring of integers in an algebraic number field, Acta Arith. 8 (1962/1963), 243-250. MR 0156839 (28:82)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.40

Retrieve articles in all journals with MSC: 12.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0202708-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society